MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; Permanent defibrillator electrodes
Model Number 1944/52
Medical Device Problem Codes High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial lead exhibited high capture thresholds and high pacing impedance and the right ventricular lead exhibited noise.The right atrial lead was capped and replaced on (b)(6) 2026 and the ventricular lead remained implanted.The patient was in stable condition.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25541785
Report Number2017865-2026-12638
Device Sequence Number21241023
Product Code NVY
UDI-Device Identifier05414734502320
UDI-Public(01)05414734502320(10)4446656(17)170131
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number1944/52
Device Lot Number4446656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight57 KG